# SDR 2007FA0000208

- Difficulty date: March 1, 2007
- Submitted: March 1, 2007
- Operation: General aviation
- Aircraft: N9198C
- Make and model: Cessna 180
- Aircraft serial: 31297
- Aircraft time: 6,700 hours
- Engine: Cont O470*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G35
- Part serial: G02269702
- Condition: Leaking
- Part time: 34 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY ACID LEAKED OR TRANSFERRED TO AFT, LOWEST CELL (AIRCRAFT TAIL WHEEL) AND SPILLED OUT.  CORRODED HOLE IN BATTERY BOX AND SPILLED INTO BELLY OF AIRCRAFT.
